Directional spherical indicatrices of timelike space curve


Kaymanli G. U. , DEDE M., EKİCİ C.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.17, no.11, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Review
  • Volume: 17 Issue: 11
  • Publication Date: 2020
  • Doi Number: 10.1142/s0219887820300044
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS

Abstract

In this work, the directional spherical indicatrices of a timelike space curve using tangent, quasi-normal and quasi-binormal vectors with q-frame are introduced. Then we work on the condition, that a timelike space curve to be slant helix, by using the geodesic curvature of the directional normal spherical indicatrix. Finally, an application of the results is given.